| Model Number |
VTICM5_12.6 |
| Medical Device Problem Codes |
Misfocusing (1401); Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/09/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A2: unk, a4: unk, a5: unk, a6: unk, b3: unk, d4: expiration date unk, d6a: unk, d6b: unk, h4: unk.(b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 12.6mm vticm5_12.6 implantable collamer lens, -13.50/+1.0/002 (sphere/cylinder/axis), in the patients left eye (os).The patient experienced a refractive surprise and the lens remained implanted.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
H6 - work order search: no similar complaint was reported for units within the same lot.B5: the reporter indicated the surgeon implanted a 12.6mm vticm5_12.6 implantable collamer lens, -13.50/+1.0/002 (sphere/cylinder/axis), into the patients left eye (os) on (b)(6)2023.The lens was reported as low vaulting and patient experienced a refractive surprise.The lens remained implanted.The cause of the event was due to the device.Additional information has been requested but none has been forthcoming.Claim # (b)(4).
Additional Manufacturer Narrative
B5 - surgeon contacted advising "that he did lasik and patient is 6/6 after the lasik procedure".Also reported "os lens remains implanted".Claim # (b)(4).
Additional Manufacturer Narrative
H6 - type of investigation 3331 - device history record (dhr) review: based on the results of the investigation, all released devices from the associated work order(s), including the suspected device, have been manufactured within established process parameters and there is no indication that the manufacturing and processing of the device contributed to the complaint issue.(b)(4).